# SDR SWIA202163838

- Difficulty date: November 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLOOR SILL FROM FS.985.00 TO FS.1000.00 CORRODED ON AFT END (MARKED).   (C CHECK RO 1/16/2022)   REPLACED LH FLOOR SILL (INNER CHORD) BETWEEN FS985-1000 REF MHIRJ REO 670-53-61-2008 REV -- DATED 2021-11-18 AND DWG MM670-35085 REV L. COMPLIED WITH TASK CARD 51-900-1002-SKY
